# SDR AALA970696

- Difficulty date: April 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N134AA
- Make and model: Doug DC-10-10
- Aircraft serial: 47829
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 1137
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON THE LONGERON 52 END ON THE SIDE BETWEEN THE CAC DOOR AND THE PRESS BULKHEAD.  INSTALLED NEW PART, PRIMED AND PAINTED PART.  (M)
